# SDR 29GA2015111600001

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 34,948 hours, 38,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER L8, EMERGENCY LIGHT, TRIPPED RESET AND TRIPPED AGAIN.  FOUND LOOSE CONNECTION AT 29LN SWITCH, RESECURED, RESET CIRCUIT BREAKER L8 SYSTEM.  OPERATIONAL CHECK NORMAL.
